# SDR UALA2013040202124

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,080 hours, 14,071 cycles
- Engine: Pwa PW4060
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Reversed
- Location: Ignition Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NR 2 IGNITION SYSTEM INOPERATIVE.  FOUND M7196 NR 1 EXCITER BOX CONNECTOR SWAPPED WITH M7197 NR 2 EXCITER BOX CONNECTOR.  WRONG IGNITION SYSTEM BEING TROUBLESHOT AND PARTS REPLACED.  CORRECTED CONNECTOR POSITIONS AND REPLACED LEAD AND PLUG ON NR 1 SYSTEM.  IF HIT AGAIN REPLACE EXCITER BOX.  STARTED ENGINE THREE TIMES NORMAL.
